# SDR IPXA12572942

- Difficulty date: March 16, 2012
- Submitted: April 16, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1052 Bl 0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO STA 1052 BL 0, LT OF TRACK CORRODED AROUND NUT PLATE.  REPLACED SEAT TRACK SUPPORT BS 1052-1077 IAW DWG 144N8031 AND SRM 51-40-02.
